| Model Number |
MMT-523LNAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer were experiencing low blood glucose and insulin pump had button error.Blood glucose level at the time of the incident was 34 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with food.Customer declined troubleshooting for low blood glucose.The insulin pump will not be returned for analysis.